Title: On exponential stability of nonlinear time-varying differential equations
Authors: Aeyels, Dirk ×
Peuteman, Joan #
Issue Date: 1999
Publisher: Pergamon Press
Series Title: Automatica vol:35 pages:1091-1100
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science